Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 8, NWS Flagstaff, AZ

April 10, 2007Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 10, 2007, 9:13 AM MST for Apache County, Coconino County, Navajo County, Arizona. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 9:13 AM MST (16:13 UTC)
Expired
Apr 10, 2007, 6:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 4.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 101613
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
913 AM MST TUE APR 10 2007

AZZ010-011-013-014-017-039-040-110015-
/O.NEW.KFGZ.WI.Y.0008.070410T1613Z-070411T0100Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
913 AM MST TUE APR 10 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

A WEATHER DISTURBANCE PASSING THROUGH THE FOUR CORNERS REGION WILL
BRING STRONG WEST TO NORTHWEST WINDS TO THE AREA THROUGH THIS
AFTERNOON. EXPECT SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS FROM
40 TO 50 MPH. AREAS OF BLOWING DUST WILL BE POSSIBLE IN THE LITTLE
COLORADO RIVER VALLEY...INCLUDING INTERSTATE 40 FROM NEAR WINSLOW
TO SANDERS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ004>009-012-015-016-037-038-110015-
/O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
913 AM MST TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY. 

SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE WITH GUSTS
FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING ON
WEDNESDAY. THESE WIND CONDITIONS ARE EXPECTED ACROSS COCONINO AND
YAVAPAI COUNTIES AND SHOULD CONTINUE UNTIL SUNSET WEDNESDAY.
RESIDENTS IN THESE AREAS ARE URGED TO SECURE LOOSE ITEMS TODAY.

AREAL EXPANSIONS TO THIS WIND ADVISORY MAY OCCUR. CHECK THE
LATEST WEATHER FORECASTS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
JJ
2 follow-up statements
000 
WWUS75 KFGZ 102300
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
400 PM MST TUE APR 10 2007

AZZ010-011-013-014-017-039-040-110700-
/O.EXA.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/
/O.CON.KFGZ.WI.Y.0008.000000T0000Z-070411T0100Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
400 PM MST TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON.

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH
WILL CONTINUE THROUGH EARLY THIS EVENING. LOCALIZED BLOWING DUST
WILL REDUCE VISIBILITY IN SOME AREAS...INCLUDING PORTIONS OF
INTERSTATE 40 FROM WINSLOW TO SANDERS. WINDS WILL DECREASE
TO 5 TO 15 MPH OVERNIGHT. 

SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE...WITH GUSTS
FROM 40 TO 50 MPH ARE EXPECTED TO REDEVELOP BY LATE MORNING ON
WEDNESDAY AND CONTINUE INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER 
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ004>009-012-015-016-037-038-110700-
/O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
400 PM MST TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY. 

SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE WITH GUSTS
FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING ON
WEDNESDAY...CONTINUING INTO THE EVENING HOURS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER 
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.


$$
JJ
000 
WWUS75 KFGZ 110100
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
600 PM MST TUE APR 10 2007

AZZ010-011-013-014-017-039-040-110900-
/O.EXP.KFGZ.WI.Y.0008.000000T0000Z-070411T0100Z/
/O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
600 PM MST TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. A WIND
ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. 

WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH
WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DECREASING TO 5 TO
15 MPH WITH GUSTS AROUND 30 MPH OVERNIGHT. 

SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE...WITH GUSTS
FROM 40 TO 50 MPH ARE EXPECTED TO REDEVELOP BY LATE MORNING ON
WEDNESDAY AND CONTINUE INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.


$$

AZZ004>009-012-015-016-037-038-110900-
/O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
600 PM MST TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY. 

SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE WITH GUSTS
FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING ON
WEDNESDAY...CONTINUING INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:25 AM MST, 5 hours 48 minutes earlier.

Area forecast discussion, Apr 10, 3:25 AM MST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
325 AM MST TUE APR 10 2007

.SYNOPSIS...WINDY AND DRY CONDITIONS ARE EXPECTED TUESDAY AND
WEDNESDAY AHEAD OF OUR NEXT STORM SYSTEM. ON THURSDAY...MUCH COLDER
AND WINDY CONDITIONS ARE EXPECTED...ALONG WITH A CHANCE OF RAIN AND
SNOW...LINGERING THROUGH EARLY FRIDAY.
&&

.DISCUSSION...THIS MORNING THERE IS A LOW PRESSURE SYSTEM MOVING
THROUGH UTAH. THERE IS ALSO A SURFACE FRONT THAT AT 3 AM WAS ALONG A
LINE FROM ST GEORGE UTAH TO NEEDLES CA THENCE SOUTHWESTWARD. DEW
POINTS ARE IN THE SINGLE DIGITS BEHIND THE FRONT. THIS FRONT IS
EXPECTED TO WASH OUT ALONG THE MOGOLLON RIM LATER TODAY. TRIED TO
SHOW A VEERING (E.G. FROM SOUTHWEST TO NORTHWEST) SFC WIND SHIFT IN
THE GRIDS WITH TIME TODAY. WINDS THIS MORNING HAVE BEEN UP AND
SEVERAL SIGHTS ARE GUSTING INTO THE MID 20 MPH. WIND GUSTS ARE
EXPECTED TO INCREASE STARTING IN THE LATE MORNING ACROSS THE
NORTHLAND. THERE IS SOME UPSLOPE STRATUS ALONG THE SW ASPECTS OF THE
MOGOLLON RIM THIS MORNING. THIS IS EXPECTED TO DISSIPATE LATER THIS
MORNING AS DRIER AIR MOVES IN.

ON WEDNESDAY...GUSTY SURFACE WINDS ARE EXPECTED TO DEVELOP ACROSS
THE NORTHWEST PORTIONS OF AZ DURING THE AFTERNOON AS A TROF OF LOW
PRESSURE MOVES INTO THE GREAT BASIN. THE GFS AND NAM MODEL CROSS
SECTIONS DIFFER IN THE MIXING HEIGHT AND WIND SPEEDS IN THE MIXED
LAYER WEDNESDAY AFTERNOON. THE NAM IS SHOWING FASTER GUSTS ACROSS A
LARGER PORTION OF NRN AZ AND THIS IN USUALLY NOT THE CASE. WE WILL
ISSUE A WIND ADVISORY FOR COCONINO COUNTY AND WESTERN YAVAPAI COUNTY
WHERE BOTH MODELS SUGGEST GUSTS TO 45 MPH ARE LIKELY. WE WILL ALSO
CONTINUE THE FIRE WEATHER WATCH.

ON THURSDAY...MODELS CONTINUE TO BRING A STRONG COLD FRONT INTO THE
NORTHLAND...WITH GOOD LIFT AND INCREASING MOISTURE THROUGH THE DAY.
SNOW LEVELS THURSDAY NIGHT ARE FCST TO DROP TO 5000 FEET.

IMPROVING WEATHER IS EXPECTED STARTING NOONISH FRIDAY THROUGH
SATURDAY...THEN ANOTHER LOW PRESSURE SYSTEM IS POSSIBLE BY SUNDAY.
CURRENT MODEL RUNS ARE RATHER DRY WITH THE LOW FOR SUNDAY...BUT IT
COULD BECOME WINDY AGAIN.

&&

.AVIATION...

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH WEDNESDAY 10
AM MST UNTIL 6 PM MST FOR AZ FIRE WX ZONES 105-107-112>114-137-140.

&&

ONTON/KD
Hazardous weather outlook, Apr 10, 6:46 AM MST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
646 AM MST TUE APR 10 2007

AZZ004>018-037>040-110700-
BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY-
KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO-
LITTLE COLORADO RVR VLY IN COCONINO CO-
LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS-
NORTHEAST PLATEAU AND MESAS SOUTH OF 264-
NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY-
OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS-
YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS-
646 AM MST TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH SUNDAY

ON WEDNESDAY...SOUTHWEST WIND GUSTS FROM 40 TO 50 MPH ARE EXPECTED
ACROSS YAVAPAI AND COCONINO COUNTIES. A WIND ADVISORY HAS BEEN
ISSUED FOR THESE AREAS VALID 11 AM MST TO 7 PM MST. ADDITIONAL AREAS
MAY BE ADDED TO THIS ADVISORY. THESE WINDS ARE PART OF A PACIFIC
COLD FRONT THAT WILL SWEEP INTO OUT STATE THURSDAY. ON THURSDAY...
THE CHANCE OF PRECIPITATION WILL INCREASE THROUGH THE DAY AND
CONTINUE OVERNIGHT. SNOW LEVELS ARE EXPECTED TO DROP TO NEAR 5000
FEET THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

41

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:56 AM MSTWind AdvisoryFGZApache, Coconino, Navajo, Yavapai39 hr
Apr 10, 9:57 AM MSTRed Flag WarningFGZApache, Coconino, Navajo8 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.